MathSciNet Relay Station
MathSciNet bibliographic data
MR1797587 (2002b:14025) 14G05 (11G05 11G35 14C22 14J10 14J28)
Bogomolov, F. A.; Tschinkel, Yu. Density of rational points on elliptic $K3$ surfaces. Asian J. Math. 4 (2000), no. 2, 351–368.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement